The Cauchy problem for wave maps

Jalal Shatah, Micheal Struwe

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)555-571
Number of pages17
JournalInternational Mathematics Research Notices
Issue number11
StatePublished - 2002

Fingerprint

Cauchy Problem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Shatah, J., & Struwe, M. (2002). The Cauchy problem for wave maps. International Mathematics Research Notices, (11), 555-571.

The Cauchy problem for wave maps. / Shatah, Jalal; Struwe, Micheal.

In: International Mathematics Research Notices, No. 11, 2002, p. 555-571.

Research output: Contribution to journalArticle

Shatah, J & Struwe, M 2002, 'The Cauchy problem for wave maps', International Mathematics Research Notices, no. 11, pp. 555-571.
Shatah, Jalal ; Struwe, Micheal. / The Cauchy problem for wave maps. In: International Mathematics Research Notices. 2002 ; No. 11. pp. 555-571.
@article{5ca9342c60b8469c9a4c06ea046ff19a,
title = "The Cauchy problem for wave maps",
author = "Jalal Shatah and Micheal Struwe",
year = "2002",
language = "English (US)",
pages = "555--571",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "11",

}

TY - JOUR

T1 - The Cauchy problem for wave maps

AU - Shatah, Jalal

AU - Struwe, Micheal

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=0036361063&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036361063&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0036361063

SP - 555

EP - 571

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 11

ER -